By Topic

Negacyclic codes of length 2s over galois rings

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Dinh, H.Q. ; Dept. of Math. Sci., Kent State Univ., Warren, OH

Codes over the ring of integers modulo 4 have been studied by many researchers. Negacyclic codes such that the length n of the code is odd have been characterized over the alphabet Zopf4, and furthermore, have been generalized to the case of the alphabet being a finite commutative chain ring. In this paper, we investigate negacyclic codes of length 2s over Galois rings. The structure of negacyclic codes of length 2s over the Galois rings GR(2a,m), as well as that of their duals, are completely obtained. The Hamming distances of negacyclic codes over GR(2a,m) in general, and over Zopf2 a in particular are studied. Among other more general results, the Hamming distances of all negacyclic codes over Zopf2 a of length 4,8, and 16 are given. The weight distributions of such negacyclic codes are also discussed

Published in:

Information Theory, IEEE Transactions on  (Volume:51 ,  Issue: 12 )